# SDR DXTA200802840

- Difficulty date: February 5, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 2,288 hours, 1,463 cycles
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Switch
- Part number: 6411801
- Part serial: 02459247
- Condition: Inoperative
- Location: Bleed Overtemp
- Part time: 2,288 hours, 1,463 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL WITH THROTTLES AT T/O DETENT THE BLEED PRESS/TEMP HIGH MSG ILLUMINATED. THE T/O WAS ABORTED. M2B- REMOVED FWD OVERTEMP SWITCH P/N 641180-1 S/N 0245 AND INSTALLED NEW FWD OVERTEMP SWITCH P/N 641180-1 S/N 0368. REMOVED AFT OVERTEMP SWITCH P/N 641180-1 S/N 9247 AND INSTALLED NEW AFT OVERTEMP SWITCH P/N 641180-1 S/N 0375. REMOVED OVERPRESSURE SWITCH P/N 642021-1 S/N 0102 AND INSTALLED NEW OVER PRESSURE SWITCH P/N 642021-1 S/N 0183. PERFORMED FUNCTIONAL AND OPERATIONAL CHECK, FUNCTIONAL AND OP'S CHECK GOOD. NO DEFECTS NOTED. ALL WORK PERFORMED IAW MM 21-11-00.
